# SDR UPS96421782

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFTER SPLICE REMOVED (NR 469307) CRACK FOUND ON STRINGER 10 RT AT STA 1744 APPROX 1 INCH LENGTH.  TYPICAL SPLICE REPAIR CARRIED OUT IAW SRM 53-10-03 FIG 5, NEW PORTION  REPLACED.
